Počet záznamů: 1
A Henkin-Style Proof of Completeness for First-Order Algebraizable Logics
- 1.0428704 - ÚI 2015 RIV US eng J - Článek v odborném periodiku
Cintula, Petr - Noguera, Carles
A Henkin-Style Proof of Completeness for First-Order Algebraizable Logics.
Journal of Symbolic Logic. Roč. 80, č. 1 (2015), s. 341-358. ISSN 0022-4812. E-ISSN 1943-5886
Grant CEP: GA ČR GA13-14654S
GRANT EU: European Commission(XE) 247584 - MATOMUVI
Institucionální podpora: RVO:67985807 ; RVO:67985556
Klíčová slova: abstract algebraic logics * algebraizable logics * first-order logics * completeness theorem * Henkin theories
Kód oboru RIV: BA - Obecná matematika
Impakt faktor: 0.510, rok: 2015 ; AIS: 0.724, rok: 2015
DOI: https://doi.org/10.1017/jsl.2014.19
Citováno: 7
--- WARNING: citations may occur twice, once with [SCOPUS] tag and once with [WOS] tag
--- CONIGLIO, M.E. - FIGALLO-ORELLANO, A. - GOLZIO, A.C. First-order swap structures semantics for some logics of formal inconsistency. JOURNAL OF LOGIC AND COMPUTATION. ISSN 0955-792X, SEP 2020, vol. 30, no. 6, p. 1257-1290. [WOS]
--- BADIA, G. - OLKHOVIKOV, G. A Lindstrom theorem in many-valued modal logic over a finite MTL-chain. FUZZY SETS AND SYSTEMS. ISSN 0165-0114, JUN 1 2020, vol. 388, p. 26-37. [WOS]
--- FONT, J. M. Abstract Algebraic Logic: An Introductory Chapter. Outstanding Contributions to Logic. 23, (2022), s. 71-142. ISSN 2211-2758. Dostupné z: <a href="http://dx.doi.org/10.1007/978-3-030-76920-8_3" data-target="_blank">doi: 10.1007/978-3-030-76920-8_3/a [SCOPUS]
--- CONIGLIO, M. E., FIGALLO-ORELLANO, A., GOLZIO, A. C. First-order swap structures semantics for some logics of formal inconsistency. Journal of Logic and Computation. 30, 6 (2020), s. 1257-1290. ISSN 0955-792X. Dostupné z: <a href="http://dx.doi.org/10.1093/logcom/exaa027" data-target="_blank">doi: 10.1093/logcom/exaa027/a [SCOPUS]
--- BADIA, G., OLKHOVIKOV, G. A Lindström theorem in many-valued modal logic over a finite MTL-chain. Fuzzy Sets and Systems. 388, (2020), s. 26-37. ISSN 0165-0114. Dostupné z: <a href="http://dx.doi.org/10.1016/j.fss.2019.03.002" data-target="_blank">doi: 10.1016/j.fss.2019.03.002/a [SCOPUS]
--- BALDWIN, J. The Explanatory Power of a New Proof: Henkin’s Completeness Proof. Boston Studies in the Philosophy and History of Science. 334, (2018), s. 147-162. ISSN 0068-0346. Dostupné z: <a href="http://dx.doi.org/10.1007/978-3-319-93342-9_9" data-target="_blank">doi: 10.1007/978-3-319-93342-9_9/a [SCOPUS]
Trvalý link: http://hdl.handle.net/11104/0234002Název souboru Staženo Velikost Komentář Verze Přístup 0428704.pdf 58 992 KB Autorský preprint povolen a0428704.pdf 10 379.6 KB UTIA-UI-Hodnocení AV 2020 Vydavatelský postprint vyžádat
Počet záznamů: 1